Skip to Content

Depo-Provera - My depo shot has stopped my period, and now having spotting could I be pregnant?

Responses (2)

kaismama 24 Aug 2014

You stopped bleeding because of the shot. Its not unusual to then have some spotting. I'd be rich if I could get a nickel for every woman I've told that spotting isn't a sign of pregnancy.

LousArk 24 Aug 2014

If you had unprotected sex prior to your Depo Shot, before you were proctected by it, then there's a chance you could be pregnant.
However, if you're meaning could you be pregnant since being covered by Depo, then I seriously doubt it.
Lots of women go between having spotting & no period at all when using Depo. If it's your first shot, then most people find things settle after 2 or 3 shots.
If you find the spotting becomes constant, then you can ask to have your next couple of shots brought forward a couple of weeks, & the normally stops the spotting, & you can then return to having your Depo at the normal interval.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions